# SDR VJ970315

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PACK COVER CAME LOOSE AS MAIN CABIN DOOR WAS OPENED.  REINSTALLED IAW MM AND  REQUIRED INSPECTION PERFORMED.
